# SDR TRAX200600190

- Difficulty date: May 4, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 28,522 hours, 32,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHT INOP.
